# SDR SWAA2023060556070

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 57,175 hours, 37,792 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS 5 SELECTED FLAPS LOCKED OUT BETWEEN 1 AND UP. SMOOTH NORMAL LANDING.<[01] R&R RH FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECK GOOD. NO DEFECTS NOTED.
